# SDR ASAA2018102326568

- Difficulty date: October 21, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 10,798 hours, 3,571 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WR FAIL DISPLAYED ON CAPTAINS ND IN AMBER. WEATHER RADAR INOP. GROUNDED - YES. ACCOMPLISHED WEATHER RADAR OPS TEST REF AMM 34-43-00. SYS OPS NML.
